# SDR 20000329SH005

- Difficulty date: February 17, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N477ER
- Make and model: Cessna 172R
- Aircraft serial: 17280622
- Engine: Lyc IO360L2A
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Dirty
- Location: Engine
- Part time: 1,062 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE PILOT REPORTED ROUGH ENGINE OPERATION FOR SEVERAL SECONDS.  THE SPARK PLUGS WERE SERVICED.  (X)
